Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS North Platte, NE

May 30, 2011Brown County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2011, 4:08 PM CDT for Brown County, Rock County, Nebraska. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2011, 4:08 PM CDT (21:08 UTC)
Expired
May 30, 2011, 5:00 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:10 PM CDTHAIL 16 E Bassett, NEBIG MARBLES TO QUARTER SIZED HAIL WITH BRIEF DURATION.
May 30, 4:20 PM CDTHAIL 1.25Rose, NEWINDOWS BROKEN OUT OF HOME BY LARGE HAIL EXACT SIZE UNKNOWN AT THIS TIME.
May 30, 4:20 PM CDTTORNADO3 E Rose, NEBRIEF TORNADO TOUCHDOWN REPORTED BY STORM CHASER 100 TO 300 YARDS EAST OF HIGHWAY 183.
May 30, 4:25 PM CDTHAIL 2.52 N Rose, NEDELAYED REPORT FROM STORM CHASER. 2 VEHICLES HAD WINDSHIELD DAMAGE FROM HAIL. ONE VEHICLE REAR WWINDOW BUSTED OUT. GROUND WAS COVERED BY HAIL.
May 30, 4:35 PM CDTTORNADO1 E Rose, NEBRIEF TORNADO TOUCHDOWN REPORTED BY STORM CHASER.
May 30, 4:44 PM CDTTORNADO3 E Rose, NEBRIEF TORNADO TOUCHDOWN REPORTED BY STORM CHASER 100 TO 300 YARDS EAST OF HIGHWAY 183.
May 30, 4:45 PM CDTHAIL 2.5Rose, NEGOLF BALL TO TENNIS BALL SIZED HAIL COVERING GROUND.5

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
2078 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS53 KLBF 302108
SVRLBF
NEC017-149-302200-
/O.NEW.KLBF.SV.W.0019.110530T2108Z-110530T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 500 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES NORTHWEST OF ROSE...OR 22 MILES NORTH OF
  BREWSTER...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA AROUND 420 PM CDT.
  BASSETT AROUND 435 PM CDT.
  NEWPORT AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
183 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4272 9924 4239 9933 4209 9946 4209 9966
      4225 9966 4232 9993 4272 9967
TIME...MOT...LOC 2108Z 210DEG 43KT 4226 9969
WIND...HAIL <50MPH 1.00IN

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:32 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 30, 2:32 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
232 PM CDT MON MAY 30 2011

.SYNOPSIS...
A TROUGH OF SURFACE LOW PRESSURE EXTENDS FORM SE COLORADO INTO
EASTERN SOUTH DAKOTA. DEEPEST LOW PRESSURE SHOULD FOCUS NEAR OR
SOUTH OF CUSTER COUNTY. TEMPS IN THE MID/UPPER 80S EAT OF SURFACE
FRONT...WHILE TO THE WEST MID 60S TO LOW 70S PREVAIL. LINE OF
TOWERING CUMULUS ALONG FRONTAL BOUNDARY EXTENDING FROM NEAR NORTH
PLATTE THROUGH BREWSTER...BASSETT AND SPRINGVIEW. STORMS JUST
INITIATING AT 1930Z. THIS IS A PRECURSOR TO SEVERE STORM DEVELOPMENT
THIS AFTERNOON/EVENING.

&&

.SHORT TERM DISCUSSION (THIS EVENING THROUGH THURSDAY NIGHT)...

THIS EVENING...SURFACE BASED STORMS LIKELY TO BE WELL ROOTED EAST OF
A LINE FROM NEAR BRADY THROUGH AINSWORTH AND SPRINGVIEW IN VICINITY
OF SFC FRONT STRETCHED ACROSS THE REGION. DISCRETE STORM MOTION
EARLY EVENING TO TRANSITION QUICKLY TO A SQUALL LINE AS COLD FRONT
GET STRONG PUSH FROM THE WEST. TRAINING STORM ECHOES LIFTING
NORTHEAST WILL POSE A RISK FOR FLASH FLOODING UNTIL LATE
EVENING...WHEN CONVECTION SHOULD EXIT FAR EASTERN COUNTIES. THERE IS
AN ENHANCED RISK FOR LARGE HAIL AND EVEN AN ISOLATED TORNADO OR TWO.
LOCATIONS WHERE A CORRIDOR OF BACKED LOW LEVEL FLOW NORTH OF MAIN
SURFACE LOW FORECAST IN CUSTER COUNTY SHOWED AREAS IN CUSTER COUNTY
AND COUNTIES TO THE NORTH AND NORTHEAST OF CUSTER COUNTY NORTHEAST
MOST AT RISK.

TUESDAY...DRY WITH BREEZY WEST WINDS AND A MAINLY SUNNY SKY AND MILD
TEMPS IN THE MID/UPPER 70S. DEWPOINTS LOWERING TO THE MID 30S/LOWER
40S WILL BRING AN INCREASED FIRE DANGER WITH LOWEST RH OF 20 TO 30
PERCENT.

TUESDAY NIGHT/WEDNESDAY/WEDNESDAY NIGHT...PRECIPITABLE WATER (PWS)
VALUES INCREASE TO 0.75 TO 1.25 INCHES BY 12Z WEDNESDAY. GFS/NAM IN
GOOD AGREEMENT WITH CONVECTION DEVELOPING LATE TUESDAY NIGHT ACROSS
SWRN NEBR. PWS INCREASE TO 1 TO 1.5 INCHES BY LATE WEDNESDAY
AFTERNOON. MODERATELY UNSTABLE WITH SBCAPES FROM 1500 TO 3500 J/KG.
HIGHS MID 80S TO NEAR 90. POTENTIAL FOR STRONGEST CONVECTION BY
EVENING AS BACKED LOW LEVEL FLOW TO INCREASE HELICITY VALUES FOR
ROTATING STORMS WITH DEEP LAYER SHEAR OF 35 TO 45 KTS.

THURSDAY/THURSDAY NIGHT...THURSDAY WILL LIKELY BE THE HOTTEST DAYS
IN THE NEXT 7 DAYS. UPPER RIDGE BREAK DOWN AS TROUGH MOVES INTO
INTERMOUNTAIN WEST. GOING HIGHS FROM 88 TO 95 LOOK APPROPRIATE.
THERE SHOULD BE AT LEAST ISOLATED STORMS POSSIBLE THURSDAY NIGHT.

.EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY)...

AN UPPER TROUGH LIFTING ACROSS THE NORTHERN PLAINS WILL BRING A
COOLDOWN FRIDAY BEHIND A COLD FRONT. HIGHS WILL STILL MANAGE TO
REACH THE UPPER 70S NORTHWEST WITH MID 80S SOUTHEAST. UPPER RIDGE
WILL BUILD BACK INTO THE SRN/CNTRL PLAINS AND INTERMOUNTAIN REGION
THROUGH MONDAY IN RESPONSE TO A CLOSED LOW DIGGING INTO NRN
CALIFORNIA. A HEATUP AGAIN IN STORE BY SUNDAY WITH 85 TO 90 AND
UPPER 80/LOWER 90S POSSIBLE BY MONDAY.  MOISTURE TRAJECTORIES STILL
INDICATE MAINLY NOCTURNAL CONVECTION FAVORED THROUGH SATURDAY NIGHT
IN SWRLY FLOW ALOFT ACROSS NEW MEXICO NORTHEAST ACROSS COLORADO INTO
KANSAS. THIS PERIOD LOOKS DRY...ALTHOUGH ISOLATED STORMS POSSIBLE.

&&

.AVIATION...
MAINLY VFR CONDITIONS THE NEXT 24 HOURS. A COLD FRONT WILL PUSH
ACROSS THE REGION TONIGHT. NORTHWEST WINDS WILL BE INCREASING BEHIND
THE FRONT...HIGHEST ACROSS SOUTHWEST NEB...GUSTING ABOVE 20 KTS.
AHEAD OF THE FRONT...EARLY THIS EVENING...WILL BE A LINE OF STRONG
TO SEVERE THUNDERSTORMS. THIS LINE IS EXPECTED TO OCCUR EAST OF TAF
SITES...KLBF AND KVTN AND RACE TO THE NORTHEAST. EVERYTHING EXITS BY
MORNING WITH CLEAR VFR SKIES FOR TUESDAY.

&&

.HYDROLOGY...
WARM TEMPERATURES THIS WEEK IN THE ROCKIES WILL AID IN INCREASING
RUNOFF FROM SNOW MELT. THUS OVER THE NEXT COUPLE OF WEEKS THE SOUTH
PLATTE RIVER IS EXPECTED TO RISE...STILL REMAINING WELL BELOW FLOOD
STAGE. MEANWHILE...THE NORTH PLATTE...UPSTREAM OF LAKE
MCCONAUGHY...WILL REMAIN STEADY OR SLIGHTLY FALL UNTIL RELEASES
CHANGE FROM THE WYOMING RESERVOIRS. LAKE MCCONAUGHY WILL CONTINUE TO
INCREASE RELEASES THROUGHOUT THE WEEK...IN A STAIR STEP FASHION.
THIS WILL CAUSE THE NORTH PLATTE RIVER TO RISE OVER THE NEXT WEEK
AND A HALF. BY THURSDAY THE RIVER AT NORTH PLATTE IS EXPECTED TO BE
UP TO 8.0 FEET...WITH AN ADDITIONAL RISE TO 8.1 FEET BY SATURDAY.
FURTHER RISES TO 8.5 FEET BY NEXT WEDNESDAY...JUNE 8...IS
ANTICIPATED BASED ON PLANNED RELEASES FROM THE LAKE...HOWEVER THIS
PLANNED RELEASE SCHEDULE MAY BE ALTERED PENDING SNOW MELT IN THE
MOUNTAINS AND RELEASES FROM THE WYOMING RESERVOIRS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY CONTINUES FOR
NEZ010-027>029-038-071 TIL 01Z.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, May 30, 2:56 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT MON MAY 30 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-312000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
256 PM CDT MON MAY 30 2011 /156 PM MDT MON MAY 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS CAPABLE OF VERY LARGE HAIL...WIND
DAMAGE AND TORNADOES...PERHAPS ONE OR TWO STRONG...WILL MOVE ALONG
AND EAST OF HIGHWAY 83. STORM MOTION WILL BE NORTHEAST AT 30 TO
40 MPH. SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND DAMAGE ARE
ALSO POSSIBLE AS FAR WEST AS HIGHWAY 61.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND EAST OF
HIGHWAY 83. A WARM FRONT IS EXPECTED TO LIFT NORTH INTO CENTRAL
NEBRASKA WITH STORM DEVELOPMENT LATE IN THE AFTERNOON DURING THE
PEAK HEATING PERIOD. WINDS ALOFT WILL BE STRONG FAVORING STORMS
CAPABLE OF LARGE HAIL AND WIND DAMAGE. STORM MOTION IS EXPECTED
TO BE NORTHEAST AT AROUND 25 MPH.

THURSDAY AND BEYOND...THE NORTH PLATTE RIVER AT NORTH PLATTE WILL
RISE TO 8.0 FEET PRODUCING RECORD FLOODING. WARM WEATHER IN THE
ROCKIES WILL PRODUCE RAPID SNOW MELT THIS WEEK INCREASING THE
RISK OF RISES ON THE NORTH PLATTE RIVER AT LISCO AND LEWELLEN.

DEEP TROPICAL MOISTURE WILL BEGIN AFFECTING THE CENTRAL PLAINS
FRIDAY THROUGH SUNDAY. AN APPROACHING STORM SYSTEM FROM THE WEST
COULD SPARK THUNDERSTORMS AND HEAVY RAIN DAILY. THE AREA OF
CONCERN IS SOUTHWEST NEBRASKA AND THE RISK OF FLASH FLOODING MAY
INCREASE NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING ALONG AND EAST OF
HIGHWAY 183. SPOTTER ACTIVATION IS ALSO POSSIBLE ELSEWHERE AS FAR
WEST AS HIGHWAY 83.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, May 30, 10:29 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             5 SW LYNCH              42.78N 98.54W
05/29/2011  M1.75 INCH       BOYD               NE   PUBLIC

&&

JAHSENMA
Local storm report, May 30, 3:21 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 ENE BASSETT           42.60N 99.48W
05/30/2011  M0.50 INCH       ROCK               NE   PUBLIC

            PEA TO MARBLE SIZED HAIL LASTED 10 MINUTES BEGINNING AT
            320 PM CDT. ALSO REPORTED HEAVY RAIN.

&&

CARMEL
Local storm report, May 30, 3:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             4 SE DUNNING            41.79N 100.05W
05/30/2011  M1.00 INCH       BLAINE             NE   PUBLIC

            BIGGEST HAIL THE SIZE OF QUARTERS ALONG WITH HEAVY RAIN.

&&

CARMEL
Local storm report, May 30, 3:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 NE DUNNING            41.88N 100.04W
05/30/2011  M1.00 INCH       BLAINE             NE   PUBLIC

            NICKEL TO QUARTER SIZED HAIL AND HEAVY RAIN AT TIME OF
            REPORT NEAR HIGHWAY 91.

&&

CARMEL
Local storm report, May 30, 3:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             7 NNE DUNNING           41.92N 100.05W
05/30/2011  M1.00 INCH       BLAINE             NE   PUBLIC

&&

CARMEL
Local storm report, May 30, 4:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             BREWSTER                41.94N 99.87W
05/30/2011  M1.00 INCH       BLAINE             NE   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL REPORTED BY DISPATCHER. GROUND
            COVERED BY HAIL.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:08 PM CDTSevere Thunderstorm WarningLBFHolt52 min
May 29, 10:59 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt30 min
May 30, 3:57 AM CDTWind AdvisoryLBFBlaine, Brown, Chase, Custer, Frontier, Garfield and 11 more14 hr
May 30, 3:03 PM CDTSevere Thunderstorm WarningLBFKeya Paha, Rock42 min
May 30, 3:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer36 min
May 30, 3:43 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown47 min
May 30, 4:18 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan42 min
May 30, 4:28 PM CDTTornado WarningLBFRock32 min
May 30, 4:47 PM CDTTornado WarningLBFHolt, Rock28 min
May 30, 4:55 PM CDTTornado WarningLBFBlaine35 min
May 30, 5:01 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan44 min
May 30, 5:03 PM CDTSevere Thunderstorm WarningLBFBoyd16 min
May 30, 5:10 PM CDTTornado WarningLBFHolt35 min
May 30, 5:24 PM CDTTornado WarningLBFBrown, Loup, Rock36 min
May 30, 5:33 PM CDTFlash Flood WarningLBFBlaine3 hr
May 30, 5:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Rock38 min
May 30, 5:43 PM CDTTornado WarningLBFBoyd, Holt32 min
May 30, 5:46 PM CDTTornado WarningLBFHolt, Rock29 min
May 30, 5:50 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer40 min
May 30, 5:50 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Sheridan40 min
May 30, 6:11 PM CDTSevere Thunderstorm WarningLBFHolt, Rock49 min
May 30, 6:17 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock43 min
May 30, 6:22 PM CDTHigh Wind WarningLBFChase, Frontier, Hayes, Keith, Lincoln, Logan and 2 more98 min
May 30, 6:25 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
May 30, 6:33 PM CDTSevere Thunderstorm WarningLBFCuster42 min
May 30, 6:40 PM CDTTornado WarningLBFHolt35 min
May 30, 6:54 PM CDTTornado WarningLBFBoyd, Holt21 min
May 30, 6:56 PM CDTSevere Thunderstorm WarningLBFLoup49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.